dc.creator | Carvalho, Silas Luiz de | |
dc.creator | Marchetti, Domingos Humberto Urbano | |
dc.creator | Wreszinski, Walter Felipe | |
dc.date.accessioned | 2012-10-20T04:03:32Z | |
dc.date.accessioned | 2018-07-04T15:39:46Z | |
dc.date.available | 2012-10-20T04:03:32Z | |
dc.date.available | 2018-07-04T15:39:46Z | |
dc.date.created | 2012-10-20T04:03:32Z | |
dc.date.issued | 2010 | |
dc.identifier | JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.368, n.1, p.218-234, 2010 | |
dc.identifier | 0022-247X | |
dc.identifier | http://producao.usp.br/handle/BDPI/29188 | |
dc.identifier | 10.1016/j.jmaa.2010.02.046 | |
dc.identifier | http://dx.doi.org/10.1016/j.jmaa.2010.02.046 | |
dc.identifier.uri | http://repositorioslatinoamericanos.uchile.cl/handle/2250/1625828 | |
dc.description.abstract | We show that the Hausdorff dimension of the spectral measure of a class of deterministic, i.e. nonrandom, block-Jacobi matrices may be determined with any degree of precision, improving a result of Zlatos [Andrej Zlatos,. Sparse potentials with fractional Hausdorff dimension, J. Funct. Anal. 207 (2004) 216-252]. (C) 2010 Elsevier Inc. All rights reserved. | |
dc.language | eng | |
dc.publisher | ACADEMIC PRESS INC ELSEVIER SCIENCE | |
dc.relation | Journal of Mathematical Analysis and Applications | |
dc.rights | Copyright ACADEMIC PRESS INC ELSEVIER SCIENCE | |
dc.rights | restrictedAccess | |
dc.subject | Spectral measure | |
dc.subject | Block-Jacobi matrices | |
dc.subject | Sparse potentials | |
dc.subject | Hausdorff dimension | |
dc.title | Sparse block-Jacobi matrices with arbitrarily accurate Hausdorff dimension | |
dc.type | Artículos de revistas | |